Hydroquinones or other bleaching agents work well for pigmentation. They do not work for hemosiderin deposits from bruising secondary to injections. Without a photo I cannot give you an exact opinion. If they are bluish then they are from the Tyndall effect of the Restylane under the eyes and I suggest having Hyaluronidase to remove the Restylane if it is very noticeable. I prefer Belotero because you do not generally have the risk of the Tyndall effect with this filler under the eyes.
I am unsure if you are talking about a bluish tint that's under your eyes (called the Tyndall Effect) or if you actually have a hemosiderin staining (blood pooling) under the eyes. Hydroquinone works to correct brown pigment, neither of which these are, so I don't think this is the right solution. Can you provide us with photos, or a better description of what's going on?
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
If your discoloration is the blue tinge from Restylane, hydroquinone will be ineffective. If your pigmentation is actual melanin brown discoloration, it should help
Joe Niamtu, III DMD
Cosmetic Facial surgery
Hydroquinone fades brown pigmentation. The discoloration from too superficial tear trough injections of Restylane is bluish and is called the Tyndall effect. Hydroquinone will not help. The only way to fade the blue discoloration is by dissolving it with hyaluronidase or waiting for the Restylane to dissolve on its own which may take several years. Please consult a board certified dermatologist who can assess the discoloration and offer treatment.